# SDR CALA2025120811897

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 110,845 hours, 11,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71201100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT BATTERY M33408 CAPACITY CHECK FAIL.  BATTERY M33408 REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
